ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i5.20
11 pages

Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis

Sergey B. Bublik
Kyiv National Taras Shevchenko University, Ukraine
Nikolay Fedorovich Kirichenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

要約

The problem of optimal synthesis of matrices in the linear algebraic systems with some criteria of quality is investigated for the purpose of application to formulation and research of problems of optimal distribution of controlling actions in the linear systems with discrete argument and boundary conditions. The necessary optimality conditions of discrepancy, norms of the principal solution and quantity of controlling actions both for a system of linear algebraic equations and boundary value problem based on general solving systems of linear algebraic equations, the general solving the control problem for linear discrete systems with boundary conditions as well as direct and reverse Greville formulas are formulated. The results of theory of pseudoinverse and projection matrices perturbation are employed for formulating conditions for optimal synthesis of matrices.


Articles with similar content:

Time-Nonlocal Two-Point Problem and Optimal Control Problem for Evolutionary Pseudodifferential Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 4
Vasiliy V. Gorodetsky , Yaroslav M. Drin'
Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Rena Takhir kyzy Zulfugarova, Fikret Akhmed Ali Ogly Aliev
Solution of Certain Initial Control Problems by the Optimal Set Partition Method
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir E. Kapustyan, Elena M. Kiseleva, L. S. Krokha
General Scheme to Obtain Necessary Optimality Conditions for Continuous Optimal Set Partitioning Problems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexandra A. Zhiltsova, Elena M. Kiseleva, Viktoriya A. Stroyeva
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk